# SDR IPXA11M70304

- Difficulty date: November 8, 2011
- Submitted: November 11, 2011
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 60,841 hours, 11,433 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C,  LONGERON 51L AT STA 6-75 TO 6-87, FOUND CORRODED.  CORROSION REMOVED & FOUND EXCEED LIMITS IAW SRM 53-00-00, FIG 205.  CORROSION TRIMMED OFF & HFEC INSPECTION CARRIED.  NO CRACK EVIDENT.  NEW LONGERON FABRICATED IAW DWG AEA7027, NEW SPLICE FABRICATED IAW SRM 53-00-05, TYPE1, FIG 201, REPAIR 1.  INSTALLED IAW SRM 51-33-01, REV 47.
